# SDR SWIA202161484

- Difficulty date: July 13, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND STRUCTURE, AFT HINGE IS CORRODED       (C-CHECK RO 9/27/2021)    REMOVED AND REPLACED CORRODED FWD CARGO DOOR SURROUND STRUCTURE AFT HINGE WITH NEW UNIT.  REF CRJ700 SRM 51-41-02-001-001-A01.  SEE CONTINUE CARD FOR DETAILS. / TRANSFERRED FROM CO: 10060821 JOB 71006084 OP 164
